# SDR QXEA2012062800562

- Difficulty date: June 28, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 26,923 hours, 27,843 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Tee Fitting
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TEE FITTING BETWEEN PANELS 622BT AND 622CT HAS AREA OF FRETTING.  REMOVED AREAS OF FRETTING IAW RD 8/4-57-441.  BLENDED AREAS FOUND WITHIN LIMITS IAW RD 8/4-57-441.  MINIMUM THICKNESS REMAINING .212" REF NTM 51-00-04-910-801.  CONFIRMED BLENDED AREA CRACK FREE USING HFEC REF NTM 51-00-06-910-801 PT 1.  MATERIAL LOSS FOUND IN LIMITS IAW RD 8/4-57-441.  PERFORMED UT THICKNESS OF BLENDED IAW NTM 51-00-04-910-801 PT 1.  MIN REMAINING THICKNESS MEASURED .203".  RESTORED SURFACE PROTECTION IAW RD 8/4-57-441.
